×

zbMATH — the first resource for mathematics

On a rigidity result of singularities. (English) Zbl 1370.14001
The author aims at generalizing a rigidity result for isolated singularities (due mainly to Schlessinger, but also to Kleiman and Landolfi) to arbitrary (not necessarily isolated) singularities. The proof (which works only in characteristic zero) is based not on Schlessinger’s deformation theory, but on local Grothendieck-Lefschetz theory and on a lemma of Zariski.
MSC:
14B05 Singularities in algebraic geometry
14B07 Deformations of singularities
14B20 Formal neighborhoods in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Altman, A; Kleiman, SL, On the purity of the branch locus, Comp. Math., 23, 461-465, (1971) · Zbl 0242.14001
[2] Altman, A; Kleiman, SL, Correction to “on the purity of the branch locus”, Comp. Math., 26, 175-180, (1973) · Zbl 0281.14003
[3] Atiyah, M.F., Macdonald, I.G.: Introduction to commutative algebra. Addison-Wesley, Mass (1969) · Zbl 0175.03601
[4] Bădescu, L.: Infinitesimal deformations of negative weights and hyperplane sections. Algebraic geometry (L’Aquila, : 1-22. Lecture Notes in Math, vol. 1417. Springer, Berlin (1988)
[5] Bădescu, L, On a criterion for hyperplane sections, Math. Proc. Camb. Phil. Soc., 103, 59-67, (1988) · Zbl 0679.14017
[6] Grothendieck, A.: Local Cohomology, Lect. Notes in Math. Vol. 41, Springer-Verlag (1966) · Zbl 0281.14003
[7] Grothendieck, A.: Cohomologie Locale des Faisceaux Cohérents et Théorèmes de Lefschetz Locaux et Globaux. North-Holland, Amsterdam (1968) · Zbl 0159.50402
[8] Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag (1977) · Zbl 0544.14013
[9] Kleiman, SL; Landolfi, J, Geometry and deformation of special Schubert varieties, Comp. Math., 23, 407-434, (1971) · Zbl 0238.14006
[10] Schlessinger, M, Functors on Artin rings, Trans. Am. Math. Soc., 130, 208-222, (1968) · Zbl 0167.49503
[11] Schlessinger, M, Rigidity of quotient singularities, Invent. Math., 14, 17-26, (1971) · Zbl 0232.14005
[12] Wahl, J, A cohomological characterization of \(\mathbb{P}^n\), Invent. Math., 72, 315-322, (1983) · Zbl 0544.14013
[13] Zariski, O, Studies in equisingularity I. equivalent singularities of plane algebroid curves, Am. J. Math., 87, 507-536, (1965) · Zbl 0132.41601
[14] Zariski, O, On the purity of the branch locus of algebraic functions, Proc. Nat. Acad. Sci. USA, 44, 791-796, (1958) · Zbl 0087.35703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.